Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Penis discoloration
|moo729 - Tue Dec 29, 2009 4:27 pm||
I am a 22 year old male and for the past few days I have noticed that the under bottom of my penis head and then just today all around the my penis head, is blue and almost purple. It comes and goes and it's also when I am limp. I've never had this before. It's not painful or sore to touch, it's just extremely unsettling. I have talked to 2 different nurses and they had no idea what would cause it. I am currently being treated for a bladder infection and I am on Cipro, but the discoloration started before I received my prescription.
Is it something that will go away or do I need to see a specialist?
|Dr.M.jagesh kamath - Sun Jan 10, 2010 5:19 am||
Hello,The clinical impression in case of pigmentation here would be a FDE FixedDrugEruption to a drug like Cipro.But then you seem to have had it even before cipro.The other feature that is not seen in drug allergy is that we do not expect it to come and go.
Raynaud phenomenon is when there is altered blood supply due to blood vessel narrowing.Most commonly fingers are involved and extremely rare does penile raynaud occur.Even here pain is an important factor apart from alternating redness and pallor.
In the given circumstances this may be cold induced transient vasucar phenomenon and may not be serious.It is best to consult an urologist and get a Doppler done just to be sure.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.